# SDR COMA9630045

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 7227150624
- Condition: Seized
- Location: Rt Aileron
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL MOVEMENT IS EXTREMELY STIFF ON GROUND AND IN FLIGHT.  FOUND THE RT INBD AILERON BELL CRANK TO HAVE FROZEN BEARINGS.  REPLACED THE CRANK ASSY.
